# SDR UIEA2018010900048

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,446 hours, 10,121 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Prv
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV STATUS MESSAGE AFTER BLOCK OUT.  RT BLEED SYSTEM CHECKED GOOD IAW FIM 36-10 TREE 848.  AIRCRAFT OK FOR CONTINUED SERVICE.
